Journal of Biomathematics

Items 1-5 of 19
«Preious | of 4 | Next»
1

A Complete Symmetrical Group of DNA Sequences and Symmetry of Poly-Codon Sequences (Ⅱ)

JOURNAL OF BIOMATHEMATICS, Volume 16, Issue 03,2001, Pages 257-265, Dol:

2

On Generalized Potthoff-Roy Estimator

JOURNAL OF BIOMATHEMATICS, Volume 16, Issue 03,2001, Pages 266-274, Dol:

3

Control of Population Size and Stability Through Diffusion: a Stage-Structure Model

JOURNAL OF BIOMATHEMATICS, Volume 16, Issue 03,2001, Pages 275-280, Dol:

4

Oscillation and Nonoscillation in the Time-Delay Equations

JOURNAL OF BIOMATHEMATICS, Volume 16, Issue 03,2001, Pages 281-286, Dol:

5
Items 1-5 of 19
«Preious | of 4 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn